# SDR GTIA201804302622

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 4,957 hours, 2,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT. ANTI-FREEZE ODOR IN CABIN.   PERFORMED PROCEDURE IAW 3.3261 NO MORE INDICATION OF THE ODOR.  FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.  PERFORMED BURN OUT OF THE NR 2 PACK IAW AMM 21-00-00.  INSPECTED APU COMPARTMENT IAW AMM 49-00-00,  NO EVIDENCE OF OIL SEEPAGE.  R & R RECIRCULATION FILTERS IAW AMM 21-21-41,  OPS CHECKED OK,  NO EVIDENCE OF CABIN ODOR AT THIS TIME.
